# SDR DLL10954164

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 1505220
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE SUBJECT AIRCRAFT WAS FOUND WITH A CRACK IN THE FUSELAGE 1363 BULKHEAD WEB.  THE CRACK IS LOCATED AT LBL 85 EXTENDING DIAGONALLY UPWARD.  ACCOMPLISHED REPAIRS PER DL ERA 371384-14.
